# SDR RAIA00609004

- Difficulty date: September 2, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 14,235 hours, 13,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 8029 - RIC - EMERGENCY LIGHT OVER ROW 12 OUT.  MAINTENANCE RESECURED CONNECTOR TO THE LIGHT ASSEMBLY OVER ROW 12.
